# SDR IPXA2020091660290

- Difficulty date: September 16, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 106,540 hours, 18,131 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Warning Message
- Condition: False Activation
- Location: Hatch Mechanism
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: NA DURING CLIMBOUT AT 25,000 FEET 'DOOR F/D OVHD' EICAS MESSAGE COMPLETED CHECKLIST.  NORMAL PRESSURISATION CONTINUED TO DELFND MMSG 52116 IN PLF, NIL EXISTING FAULTS.  MESSAGE INTERMITTENT.  FLIGHT DECK OVHD HATCH MECH OPS CHECK FROM INSIDE C/OUT SEVERAL TIMES, IAW AMM PROC 52-21-00-716-013 UP TO SUB TASK 017, ALSO REFER AMM 52-21-00-862-002 REV 99.  OPS NORMAL, INDICATIONS NRML.  REQUEST CREW TO PLS OBSV & REPORT IF REQD.
